# SDR MASA2011051902775

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,140 hours, 15,998 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE.  MX WORKING MSG FLAGS L ENG FIRE LOOP-B SHORT CIRCUIT.   R & R ENGINE FIRE HARNESS LINK ASSY BETWEEN ENGINE LOOP & JETPIPE LOOP.
